MAUDE Adverse Event Report: ALPHATEC SPINE, INC. LATERAL PATIENT POSITIONING SYSTEM; SUPPORT, PATIENT POSITION

ALPHATEC SPINE, INC. LATERAL PATIENT POSITIONING SYSTEM; SUPPORT, PATIENT POSITION
Model Number 181-100
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Bruise/Contusion (1754)
Date of Event 03/19/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device did not return for evaluation.Photographs were not provided; therefore, the complaint cannot be confirmed.A review of device history records showed no manufacturing or processing related irregularities.Alphatec spine is submitting this report to comply with the fda regulations 21 cfr 803.Alphatec spine has made reasonable efforts to provide as much relevant information as available.Any field that is left blank was not known at the time of this submission.If additional information is provided, a supplemental report will be submitted.
 
Event or Problem Description
Postoperatively, internal bleeding was noted under the patient's right axilla.The attending nurse confirmed that there was no evidence of this bleeding prior to the operation and indicated that it was most likely associated with the use of the positioner.Following the surgery, the patient reported no pain related to this incident.

Brand Name
LATERAL PATIENT POSITIONING SYSTEM
Common Device Name
SUPPORT, PATIENT POSITION
Manufacturer (Section D)
ALPHATEC SPINE, INC.
1950 camino vida roble
carlsbad CA 92008
Manufacturer (Section G)
ALPHATEC SPINE, INC.
1950 camino vida roble
carlsbad CA 92008
Manufacturer Contact
michael hendrickson
1950 camino vida roble
carlsbad, CA 92008
7603566777
MDR Report Key21894986
Report Number2027467-2025-00061
Device Sequence Number3530885
Product Code CCX
UDI-Device Identifier00190376484112
UDI-Public(01)00190376484112(10)EM53802
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number181-100
Device Catalogue Number181-100
Device Lot NumberEM53802
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2025
Initial Report FDA Received Date04/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/07/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale